You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Functions which Operate in the Fourier Algebra of a Discrete Group
Leonede de Michele and Paolo M. Soardi
Proceedings of the American Mathematical Society
Vol. 45, No. 3 (Sep., 1974), pp. 389-392
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039963
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we prove the following theorem: let G be a discrete amenable group with nontrivial almost-periodic compactification, and let F be a complex-valued function defined in [-1, 1]; then F operates in A(G) if and only if F is real-analytic in a neighborhood of the origin and F(0) = 0.
Proceedings of the American Mathematical Society © 1974 American Mathematical Society